# SDR QXEA200701145

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,683 hours, 31,343 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Condition: Inoperative
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2149 - NR 1 AUX FUEL TANK PUMP ADVISORY LIGHT DID NOT LIGHT UP PRESS TO TEST INDCATES A BAD BULB.  REPLACED BULB COMPLIED WITH OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.
